default-icon
Bleeding in Urine
Hello My father is a diabetic patient since last 10 years. All of a sudden he started bleeding in his urine today morning. There is no new medication or food that he has changed. He has taking increasing units of Insulin for last 5 years now. Current brand is Lantus and he is taking 40 units. His PP count has been quite a lot since the last 2 times. Can you tell us why this is happening.
123 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Please check he is on blood thinners, if so stop immediately. Consult near by urologist soon
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
There must be possibilty of calculus because of which there is blood or he might suffering from severe UTI. Kindly get his urine test and sonography done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

What causes bleeding in urine
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.